# SDR LR7A2012112900427

- Difficulty date: November 28, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 37,871 hours, 15,902 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Cargo Bay
- Part time: 37,871 hours, 15,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK FOUND CARGO RAMP AFT BULKHEAD IS DAMAGED.  R & R CARGO RAMP ASSY IAW SMP 581 CHAP 52-30 LP. 32455.
